# SDR ASAA2016083117874

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,553 hours, 2,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 22584
- Condition: Failed
- Location: Ac Bay
- Part time: 7,594 hours, 2,492 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING AFTER START CHECK LIGHT EXTINGUISHES UPON MASTER CAUTION RESET.  ACFT GROUNDED.  R & R RT PACK TEMP CONTROL VALVE REF AMM 21-61-21-400-801.  OPS CHECK GOOD, REF FIM 21-62, TASK 831, RT PACK FAULT CLEARED.  ACFT CLEARED FROM MEL 21-33E.
